Please use this identifier to cite or link to this item:
Title: Invariant decomposition of the retarded electromagnetic field.
Author: Graells, J.
Martín, C.
Codina i Vidal, Josep Ma. (Josep Maria), 1927-
Keywords: Electrodinàmica
Teoria de camps (Física)
Teoria electromagnètica
Field theory (Physics)
Electromagnetic theory
Issue Date: 1985
Publisher: American Institute of Physics
Abstract: The integral representation of the electromagnetic two-form, defined on Minkowski space-time, is studied from a new point of view. The aim of the paper is to obtain an invariant criteria in order to define the radiative field. This criteria generalizes the well-known structureless charge case. We begin with the curvature two-form, because its field equations incorporate the motion of the sources. The gauge theory methods (connection one-forms) are not suited because their field equations do not incorporate the motion of the sources. We obtain an integral solution of the Maxwell equations in the case of a flow of charges in irrotational motion. This solution induces us to propose a new method of solving the problem of the nature of the retarded radiative field. This method is based on a projection tensor operator which, being local, is suited to being implemented on general relativity. We propose the field equations for the pair {electromagnetic field, projection tensor J. These field equations are an algebraic differential first-order system of oneforms, which verifies automatically the integrability conditions.
Note: Reproducció digital del document proporcionada per AIP i
It is part of: Journal of Mathematical Physics, 1985, vol. 26, num. 8, p. 2024-2029
Related resource:
ISSN: 0022-2488
Appears in Collections:Articles publicats en revistes (Física Aplicada)

Files in This Item:
File Description SizeFormat 
91676.pdf405.74 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.